# SDR ASAA2017090821858

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 26,100 hours, 7,560 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT CAME ON DURING RECALL, EXTINGUISHED DURING MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK TEMP CONTROLLER BITE IAW FIM 21-62, TASK 801. FOUND TCV FAULT ON THE NR 2 PACK LAST LEG.  VERIFIED TEST, NO CURRENT FAULTS. CLEARED FAULT, RT PACK OPS NORMAL.
